Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some fixed point theorems and convolution equations


Authors: D. D. Ang and D. E. Daykin
Journal: Proc. Amer. Math. Soc. 19 (1968), 1187-1194
MSC: Primary 22.65; Secondary 46.00
MathSciNet review: 0230849
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. F. Eberlein, Characterization of Fourier-Stieltjes transforms, Duke Math. J. 22 (1955), 465-468. MR 0072424 (17:281d)
  • [2] M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc. 37 (1962), 74-79. MR 0133102 (24:A2936)
  • [3] -, On non-expansive mappings of uniform spaces, Indag. Math. 23 (1961), 89-96.
  • [4] R. E. Edwards, A fixed point theorem with applications to convolution equations, J. Austral. Math. Soc. 3 (1963), 385-395. MR 0167820 (29:5087)
  • [5] D. Fearnley-Sander, Contraction mappings in uniform spaces, 1963, (unpublished).
  • [6] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Academic Press, New York, 1963.
  • [7] F. Monna, Sur un theoreme de M. Luxemburg concernaut les points fixes d'une classe d'applications d'un espace metrique dans lui même, Indag. Math. 27 (1965), 47-51.
  • [8] A. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Univ. Press, Cambridge, 1964. MR 0162118 (28:5318)
  • [9] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)
  • [10] N. Bourbaki, General topology, Part 1, Addison-Wesley, Reading, Mass., 1966; p. 204.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.65, 46.00

Retrieve articles in all journals with MSC: 22.65, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0230849-1
Article copyright: © Copyright 1968 American Mathematical Society